MAUDE Adverse Event Report: MICROPORT NAVIBOT SKYWALKER TOTAL KNEE SYSTEM; SKYWALKER ROBOT

MICROPORT NAVIBOT SKYWALKER TOTAL KNEE SYSTEM; SKYWALKER ROBOT
Model Number MPS11000
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Bone Notching (4890)
Date of Event 04/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Swtks robot was used in an off-label manner.The surgeon calculated the placement of the fem in a way that is not part of the surgical technique.
 
Event or Problem Description
Allegedly, on (b)(6) 2025 of anterior femoral notching seen on post-op xrays.The procedure was done using the skywalker robot with evo medial-pivot knee implants.The robotic surgical plan showed avoidance of anterior femoral notching.

Brand Name
SKYWALKER TOTAL KNEE SYSTEM
Common Device Name
SKYWALKER ROBOT
Manufacturer (Section D)
MICROPORT NAVIBOT
5677 airline rd.
arlington MA 38002
Manufacturer Contact
rachael wise
5677 airline rd.
arlington, TN 38002
MDR Report Key22073960
Report Number3018565653-2025-00001
Device Sequence Number15553046
Product Code OLO
UDI-Device Identifier00850030914002
UDI-Public(01)00850030914002
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMPS11000
Device Catalogue NumberMPS11000
Device Lot NumberP028
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Initial Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown